# SDR DHL200070922C

- Difficulty date: July 5, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WEB CRACKED AT UPPER I/B AFT SIDE WBL 273.3.  STOP DRILLED CRACK PER SRM 51-10-1.  INSPECTED WITH HFEC PER NDT M/M 6-51-000, CONFIRMED NO CRACK PAST STOP DRILL.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2.  TREATED AND PRIMED AREA PER SRM 51-10-2.
